# SDR CALA2017111804142

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 75,572 hours, 30,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: Door Handle
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DOOR FWD EMERGENCY EXIT ECAM ILLUMINATED DURING LANDING.  F/A SAID HANDLE COVER POPPED OFF.  REINSTALLED THE DOOR HANDLE COVER. COVER SECURE.  DOOR INDICATION OUT IN THE COCKPIT.
